中国科学院理论物理研究所机构知识库
Advanced  
ITP OpenIR  > 理论物理所1978-2010年知识产出  > 期刊论文
题名: Fuzzy spheres in AdS/CFT correspondence and holography from noncommutativity
作者: Ho, PM ;  Li, M
刊名: NUCLEAR PHYSICS B
出版日期: 2001
卷号: 596, 期号:40910, 页码:259-272
关键词: MATRIX-THEORY ;  BLACK-HOLES
学科分类: Physics
通讯作者: Ho, PM , Natl Taiwan Univ, Dept Phys, Taipei 106, Taiwan.
部门归属: Natl Taiwan Univ, Dept Phys, Taipei 106, Taiwan; Acad Sinica, Inst Theoret Phys, Beijing 100080, Peoples R China
英文摘要: We show that the existent fuzzy S-2 and S-4 models are natural candidates for the quantum geometry on the corresponding spheres in AdS/CFT correspondence. These models fit nicely the data from the dipole mechanism for the stringy exclusion principle. In the AdS(2) x S-2 case, we show that a wrapped fractional membrane can be used to count for the large ground state degeneracy. We also propose a fuzzy AdS(2) model whose fundamental commutation relation may underlie the UV/IR connection. (C) 2001 Elsevier Science B.V. All rights reserved.
收录类别: SCI
原文出处: 查看原文
WOS记录号: WOS:000167187700013
Citation statistics: 
内容类型: 期刊论文
URI标识: http://ir.itp.ac.cn/handle/311006/12810
Appears in Collections:理论物理所1978-2010年知识产出_期刊论文

Files in This Item: Download All
File Name/ File Size Content Type Version Access License
Fuzzy spheres in AdS CFT correspondence and holography from noncommutativity.pdf(116KB)----开放获取View Download

Recommended Citation:
Ho, PM,Li, M. Fuzzy spheres in AdS/CFT correspondence and holography from noncommutativity[J]. NUCLEAR PHYSICS B,2001,596(40910):259-272.
Service
 Recommend this item
 Sava as my favorate item
 Show this item's statistics
 Export Endnote File
Google Scholar
 Similar articles in Google Scholar
 [Ho, PM]'s Articles
 [Li, M]'s Articles
CSDL cross search
 Similar articles in CSDL Cross Search
 [Ho, PM]‘s Articles
 [Li, M]‘s Articles
Related Copyright Policies
Null
Social Bookmarking
  Add to CiteULike  Add to Connotea  Add to Del.icio.us  Add to Digg  Add to Reddit 
文件名: Fuzzy spheres in AdS CFT correspondence and holography from noncommutativity.pdf
格式: Adobe PDF
此文件暂不支持浏览
所有评论 (0)
暂无评论
 
评注功能仅针对注册用户开放,请您登录
您对该条目有什么异议,请填写以下表单,管理员会尽快联系您。
内 容:
Email:  *
单位:
验证码:   刷新
您在IR的使用过程中有什么好的想法或者建议可以反馈给我们。
标 题:
 *
内 容:
Email:  *
验证码:   刷新

Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

 

Valid XHTML 1.0!
Copyright © 2007-2017  中国科学院理论物理研究所 - Feedback
Powered by CSpace